# SDR T17A2018061214042

- Difficulty date: May 24, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N491TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK564
- Aircraft time: 6,716 hours, 5,013 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE THRUST REVERSER LOWER DOOR HAD A CRACK RUNNING BETWEEN TWO RIVETS ON THE LOWER DOOR INBOARD FIN.  REPAIRED IAW CMM 78-30-00 REPAIR 17.
